# SDR 99ZZZX2171

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N455RH
- Make and model: Lear 55LEAR
- Aircraft serial: 110
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Fan
- Part number: 66002311
- Condition: Mismarked
- Location: Air Distribution
- Component: B4766
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED FROM LEARJET AND INSTALLED 2 NEW BLOWER FANS.  BOTH FANS COME BAGGED WITH PART NUMBER TAGS 6600231-1.  AFTER TROUBLESHOOTING, FOUND THESE MOTORS WERE BOTH 12-VOLT (NEW FROM LEARJET) AND THEY WERE SUPPOSED TO BE 24-VOLT.
